# SDR VNAA2018040111101

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 33,140 hours, 33,098 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Leak
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED AN EMERGENCY ON APPROACH FOR A 14TH STAGE BLEED AIR WARNING. MAINTENANCE INSPECTED LOOPS AND NO DEFECTS WERE FOUND, OPS CHECKED GOOD. NO ABNORMAL INDICATIONS FOUND.
